Alert archive / Kentucky / Frost Advisories in 2018
Frost Advisory 2, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Apr 19, 2018, 2:12 AM CDT for 32 counties in Kentucky; 4 counties in Indiana. It took effect at Apr 20, 2018, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2018, 2:12 AM CDT (07:12 UTC)
- In effect from
- Apr 20, 2018, 12:00 AM CDT
- Expired
- Apr 20, 2018, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Louisville, KY
All 36 counties
Crawford County, IN, Floyd County, IN, Harrison County, IN, Perry County, IN, Adair County, KY, Allen County, KY, Barren County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Hart County, KY, Jefferson County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Marion County, KY, Meade County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Ohio County, KY, Russell County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Warren County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518 WWUS73 KLMK 190712 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 312 AM EDT Thu Apr 19 2018 ...Freeze Warning & Frost Advisory Later Tonight... .The combination of clear skies and slackening winds later tonight will allow for widespread frost formation over much of the area. For some locations across southern Indiana and north central Kentucky a hard freeze is expected. Sensitive vegetation and crops are at risk later tonight. INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-192000- /O.NEW.KLMK.FZ.W.0005.180420T0500Z-180420T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble- Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon- Nicholas-Mercer-Jessamine-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Lancaster, and Richmond 312 AM EDT Thu Apr 19 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT FRIDAY... The National Weather Service in Louisville has issued a Freeze Warning, which is in effect from 1 AM to 10 AM EDT Friday. * TEMPERATURE...Low temperatures around 30 are expected, especially in sheltered valleys and typical cool spots. * IMPACTS...Freezing temperatures and frost will damage or kill sensitive vegetation, including crops. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081- 082-192000- /O.NEW.KLMK.FR.Y.0002.180420T0500Z-180420T1400Z/ Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue- Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 312 AM EDT Thu Apr 19 2018 /212 AM CDT Thu Apr 19 2018/ ...FROST ADVISORY IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM EDT /9 AM CDT/ FRIDAY... The National Weather Service in Louisville has issued a Frost Advisory, which is in effect from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM CDT/ Friday. * TEMPERATURE...Temperatures in the low to mid 30s later tonight. * IMPACTS...Frost will damage or kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ BJS
3 follow-up statements
797 WWUS73 KLMK 191934 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 334 PM EDT Thu Apr 19 2018 ...Frost and Freezing Temperatures Possible Tonight... .Temperatures will drop to near freezing for a few hours overnight. The best chance for a freeze will be in the sheltered valleys of the Bluegrass region, and in southern Indiana. Patchy frost is also likely, especially in southern portions of the Bluegrass region. INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-200345- /O.CON.KLMK.FZ.W.0005.180420T0500Z-180420T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble- Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon- Nicholas-Mercer-Jessamine-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Lancaster, and Richmond 334 PM EDT Thu Apr 19 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT FRIDAY... * TEMPERATURE...Lows 29 to 33, coldest in sheltered valleys and typical cool spots. * IMPACTS...Freezing temperatures and frost will damage or kill sensitive vegetation, including crops. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081- 082-200345- /O.CON.KLMK.FR.Y.0002.180420T0500Z-180420T1400Z/ Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue- Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 334 PM EDT Thu Apr 19 2018 /234 PM CDT Thu Apr 19 2018/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM EDT /9 AM CDT/ FRIDAY... * TEMPERATURE...Temperatures in the low to mid 30s later tonight. * IMPACTS...Patchy frost may damage sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ 40
425 WWUS73 KLMK 200210 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1010 PM EDT Thu Apr 19 2018 ...Frost and Freezing Temperatures Possible Tonight... .Temperatures will drop to near freezing for a few hours overnight. The best chance for a freeze will be in the sheltered valleys of the Bluegrass region, and in southern Indiana. Patchy frost is also likely, especially in southern portions of the Bluegrass region. INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-201000- /O.CON.KLMK.FZ.W.0005.180420T0500Z-180420T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble- Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon- Nicholas-Mercer-Jessamine-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Lancaster, and Richmond 1010 PM EDT Thu Apr 19 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * TEMPERATURE...Lows 29 to 33, coldest in sheltered valleys and typical cool spots. * IMPACTS...Freezing temperatures and frost will damage or kill sensitive vegetation, including crops. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081- 082-201000- /O.CON.KLMK.FR.Y.0002.180420T0500Z-180420T1400Z/ Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue- Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1010 PM EDT Thu Apr 19 2018 /910 PM CDT Thu Apr 19 2018/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ FRIDAY... * TEMPERATURE...Temperatures in the low to mid 30s later tonight. * IMPACTS...Patchy frost may damage sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ AMS
492 WWUS73 KLMK 200856 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 456 AM EDT Fri Apr 20 2018 ...Frost and Freezing Temperatures Possible This Morning... INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-201400- /O.CON.KLMK.FZ.W.0005.000000T0000Z-180420T1400Z/ Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble- Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon- Nicholas-Mercer-Jessamine-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Lancaster, and Richmond 456 AM EDT Fri Apr 20 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURE...Lows 29 to 33, coldest in sheltered valleys and typical cool spots. * IMPACTS...Freezing temperatures and frost will damage or kill sensitive vegetation, including crops. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081- 082-201400- /O.CON.KLMK.FR.Y.0002.000000T0000Z-180420T1400Z/ Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue- Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 456 AM EDT Fri Apr 20 2018 /356 AM CDT Fri Apr 20 2018/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... * TEMPERATURE...Temperatures in the low to mid 30s this morning. * IMPACTS...Areas of frost may damage sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Apr 19, 2:04 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 19, 2:04 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Louisville KY 304 AM EDT Thu Apr 19 2018 .Short Term...(Today through Friday) Issued at 304 AM EDT Thu Apr 19 2018 ...Freeze Warning & Frost Advisory Later Tonight... Post frontal winds are still gusting in the 25 to 35 mph range at this hour, however have dropped well below Wind Advisory criteria. Let that headline expire at 2 AM EDT. Temperatures will steadily drop to the upper 30s by sunrise. Expect plenty of cloud this morning, before clouds try to clear out from N to S later in the afternoon. The early cloud cover combined with steady NW and NNW winds will keep temperatures down today. Look for highs only in the low to mid 50s, nearly a full 15 degrees below normal for this time of year. The big concern for tonight will be the potential for widespread frost across the southern 2/3 of our CWA, and potential for a hard freeze across the northern 1/3 of the CWA. This isn't a slam dunk given a couple of limiting factors. Surface high pressure is expected to settle near the Quad Cities by dawn on Friday, quite displaced from our CWA. As a result, surface winds could stay up around 3 to 7 mph overnight. This could limit frost production and keep the lower atmosphere mixed enough to not drop into the hard freeze range. Despite that, conditions look close enough to go ahead with the headlines along with surrounding offices. Decoupled valleys and the typical cool spots will be most likely to see the hard freeze. High pressure at the surface and dry NW flow aloft will continue to dominate on Friday. Temps will be a little milder than today, but will still be below normal after a cool start. Look for lower 60s in most spots. && .Long Term...(Friday night through Wednesday) Issued at 304 AM EDT Thu Apr 19 2018 Friday Night - Sunday... Progressive upper ridging and high pressure at the surface will control the weather pattern this weekend. This will bring dry conditions and high temperatures slightly (~5 degrees) below normal for this time of year. After chilly overnight lows in the mid and upper 30s on Friday night, we'll see milder lows in the low and mid 40s for Saturday night. Temps should be around 60 degrees for outdoor activities on the Louisville water front Saturday night. Did want to mention that frost will again be a possibility on Friday night/Saturday morning over much of the area. Sunday Night - Tuesday... A closed upper low looks to slide across the Tennessee Valley to start the new work week. As this occurs, the northern edge of the precipitation shield associated with mid level deformation looks to slide across our area. Central and southern Kentucky will have the highest chances for rain, with question whether the precipitation will extend far enough north to reach the southern Indiana counties. The best chance for precip amounts up to a half an inch will be along the KY/TN border. Overnight lows should range between 45 and 50 degrees each night, with afternoon highs just below normal in the mid to upper 60s. Tuesday Night - Wednesday... Looking for a brief lull in precipitation activity on Tuesday night as the closed upper low/weak open wave moves off to the east and the next disturbance slides into the Great Lakes region. Will likely carry small chance pops on Tuesday night to account for timing difference, but the better chance for more rain looks to be by Wednesday. The trend of lows around 50 and highs just below normal in the mid to upper 60s should continue. && .Aviation...(06Z TAF Issuance) Issued at 120 AM EDT Thu Apr 19 2018 Expect gusty conditions the remainder of the overnight hours. A stratus deck will develop early this morning with MVFR ceilings likely, also should see some fuel-alternate levels. Conditions are expected to improve to VFR by tomorrow mid afternoon with wind gusts subsiding as well. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...BJS Long Term...BJS Aviation...RJS
Hazardous weather outlook, Apr 18, 8:45 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 945 PM EDT Wed Apr 18 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-066-067-078- 082-200145- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 945 PM EDT Wed Apr 18 2018 /845 PM CDT Wed Apr 18 2018/ ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ THURSDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Plan on sustained west to northwest winds 20 to 25 mph with gusts as high as 40 to 45 mph at times through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Freezing temperatures and widespread frost late Thursday night into Friday morning could damage sensitive vegetation. The best chance for a frost or freeze will be across the Bluegrass region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time. KYZ061>065-070>077-081-200145- Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Cumberland- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, and Burkesville 945 PM EDT Wed Apr 18 2018 /845 PM CDT Wed Apr 18 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Gusty winds 30 to 40 mph at times are possible through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Frost late Thursday night into Friday morning could damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time. ZT
In the hours before
Special weather statement, Apr 18, 9:42 PM CDT, 4 hours 30 minutes before
Special Weather Statement National Weather Service Louisville KY 1042 PM EDT Wed Apr 18 2018 KYZ061>065-070>077-081-190600- Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Cumberland- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, and Burkesville 1042 PM EDT Wed Apr 18 2018 /942 PM CDT Wed Apr 18 2018/ ...Gusty Winds Late this Evening... Gusty southwest winds with gusts of 30 to 40 mph are likely late this evening. Winds will shift to the northwest as a cold front passes with 30 to 40 mph gusts continuing into late evening. Driving may be difficult, especially for high profile vehicles. AMS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:12 AM CDT | Freeze Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 11 more | 31 hr |
Nearby
Frost Advisories in Kentucky, 2018Frost Advisories in Indiana, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.